Gordji, M.Eshaghi, et al. "Generalized Ulam-Hyers stability of Jensen functional equation in Šerstnev PN spaces.." Journal of Inequalities and Applications [electronic only] 2010 (2010): Article ID 868193, 14 p.-Article ID 868193, 14 p.. <http://eudml.org/doc/225758>.
@article{Gordji2010,
author = {Gordji, M.Eshaghi, Ghaemi, M.B., Majani, H., Park, C.},
journal = {Journal of Inequalities and Applications [electronic only]},
language = {eng},
pages = {Article ID 868193, 14 p.-Article ID 868193, 14 p.},
publisher = {Springer International Publishing},
title = {Generalized Ulam-Hyers stability of Jensen functional equation in Šerstnev PN spaces.},
url = {http://eudml.org/doc/225758},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Gordji, M.Eshaghi
AU - Ghaemi, M.B.
AU - Majani, H.
AU - Park, C.
TI - Generalized Ulam-Hyers stability of Jensen functional equation in Šerstnev PN spaces.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2010
PB - Springer International Publishing
VL - 2010
SP - Article ID 868193, 14 p.
EP - Article ID 868193, 14 p.
LA - eng
UR - http://eudml.org/doc/225758
ER -